# SDR IPXA2019021739102

- Difficulty date: February 11, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 17,799 hours, 11,417 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: A54612371301
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, NR 2 PYLON RIGHT SIDE AT AFT LOWER CORNER OF PANEL 424AR, SKIN DOUBLER CRACKED. REMOVED AND REPLACED FISH PLATE PER SRM 54-52-51 & 54-40-21.
